Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking losartan and suggested to try Cymbalta. Have hyperactive personality. Can Cymbalta lower blood pressure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
thank you, I am taking losartan and someone suggested that I try Cymbalta to lower blood pressure since I have a hyperactive personality. can Cymbalta lower blood pressure do to anxiety.
Posted Sun, 3 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Rakesh Karanwal 26 minutes later
Brief Answer:
Cymbalta does not lower blood pressure

Detailed Answer:
Hi, ,

Good Day to you.

I fully appreciate your concerns.

Cymbalta is an anti-depressant drug and does NOT lower blood pressure. Advice from non-medics CAN be dangerous!

I would recommend that you continue Losartan and take it religiously unless you have a problem with it.

I suggest that you consult your doctor, discuss your hyperactive personality with him. He knows which drugs would be most suitable and effective for this condition.

Hope I have addressed your query to your satisfaction. If you have any further questions, I will be more than happy to help you.

However, if you do not have any further clarifications, you can close the discussion and rate the answer.

Wish you a good health.

Fond regards and best wishes,

Dr. (Col) R Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor